Aspirin Regular Strength 325mg
Aspirin Regular Strength 325mg
Aspirin Regular Strength 325mg
Health Yourself Today

Aspirin Regular Strength 325mg

Regular price $4.49 $0.00

For fast and effective relief of Headaches, Joint & Body Pain, Fever, Pain from Cold & Flu

Directions (Adults 18 and older): Dose for pain and fever: 1 or 2 tablets with a glass (250mL) of milk or water every 4-6 hours as necessary up to 12 tablets/day. Do not take more than the recommended dose unless advised by a doctor. Use the smallest effective dose. Consult a doctor if fever lasts more than 3 days or pain lasts longer than 5 days. Dose for Doctor Supervised Long-Term Preventive Therapy: 1 tablet/daily as directed by your doctor. During a heart attack: Call 911, then crush or chew 1 tablet. Inform the emergency services/hospital that you have taken Aspirin. Store between 15-20°C.

Caution: Contains enough drug to seriously harm a child; keep out of their reach. Coated Daily Low Dose ASA 81mg is not recommended for children or teenagers. Do not give to children/teenagers less than 18 years of age who have chicken pox or cold/flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with ASA. Consult a doctor before using during pregnancy/nursing.

Warnings: Do not take if you: are allergic to ASA, salicylates, non-steroidal anti-inflammatory drugs (NSAIDs)/pain relievers/fever reducers or other ingredients in the product; have an ulcer, history of ulcers or are prone to bleeding; have active or severe liver or kidney disease or congestive heart failure; have a history of asthma caused by salicylates or other NSAIDs;  are using methotrexate at doses of 15mg/week or more; are in the last trimester of pregnancy. Consult a doctor before use when pregnant/nursing. Do not use with other drugs with ASA, salicylates or other NSAIDs e.g. ibuprofen, naproxen.

Medicinal Ingredient: Each tablet contains 325mg of acetylsalicylic acid (ASA). 
Non-Medicinal Ingredients: corn starch, hypromellose, powdered cellulose, triacetin.